# SDR ASAA2013111296386

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,007 hours, 7,294 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Frame
- Part number: 3400840030
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION.  FOUND DAMAGE AROUND FASTENER HOLE ON NR 5 GLASS FAN FRAME PANEL.  ACFT GROUNDED.  R & R NR 1 ENGINE LPTACC SCOOP NR 5 FAN DUCT PANEL IAW AMM 72-23-07.
